I have been taking my perscriptions for strep throat since yesterday now. no problems yesterday I started my amoxicillan around 2 :00 but this morning after taking another one my face went pale and alittle dark circles in the eyes so Ive taken another one since then because i thought it might just be the lower tabs i've taken both in the past and had no problem... im not sure if I need emergency help or not?
If you have rash and breathing difficulty and more problems like itching and lesions around, i think that is an emergency. I think you can continue the meds and see if you can put ice pack over the area of eyes.
Answered: Fri, 1 Jan 2010
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]